# SDR AALA201707249023

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 21,972 hours, 15,746 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033065019
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING A LEFT WING FUEL LEAK, FOUND A CRACK ON THE LEFT WING LOWER SKIN AT STRINGER 27L AND RIB 20.  REPAIRED THE LEFT WING LOWER SKIN IAW EA 271742, AND SRM 57-10-01, REPAIR 55P.
